MAUDE Adverse Event Report: ARTHREX, INC. ARTHREX GEMINI SR8; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. ARTHREX GEMINI SR8; ARTHROSCOPIC ACCESSORIES
Model Number ARTHREX GEMINI SR8
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 7/8/2024, a medwatch notification was received via email.A facility representative reported that an ar-6572 arthrex gemini sr8 had one of the two prongs break off in the patient intraoperatively.The surgeon identified it, found the piece, removed it, compared it to another port, and then proceeded to finish the case.Per the facility representative, the cannula system is not metal and would not appear on the x-ray.This was discovered during a shoulder arthroscopy procedure on (b)(6) 2024.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.

Brand Name
ARTHREX GEMINI SR8
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19843031
Report Number1220246-2024-06939
Device Sequence Number6589297
Product Code NBH
UDI-Device Identifier00888867040434
UDI-Public00888867040434
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberARTHREX GEMINI SR8
Device Catalogue NumberAR-6572
Device Lot Number112301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2024
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date07/26/2024
Supplement Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown